# SDR DALA2025092206918

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,293 hours, 28,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WITH OVERHEAD PANEL EMER EXIT LIGHTS SWITCH IN THE ARMED POSITION. CHAFING OF WIRING (W3142-0404-22 AND W3142-0403-22) WAS CORRECTED AT STA 727C+13 PER BOEING ALL SWPM 20-10-13.
